# SDR SIMA200213808

- Difficulty date: May 16, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N145LR
- Make and model: Emb EMB-145LR
- Aircraft serial: 6938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV MAINTENANCE FOUND STRINGER 19R CHAFED.  BLENDED CHAFE.  PERFORMED NDT INSPECTION, NO DEFECTS.  FABRICATED A DOUBLER AND SHIMS.  REPAIR DONE IAW SRM.
